Political Science Faculty Database
Political Science
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Political Science > Faculty    Search Help Login pdf version printable version 

Publications [#249515] of John Aldrich

Journal Articles

  1. Bianco, WT; Aldrich, JH, A Game-Theoretic Model of Party Affiliation of Candidates and Office Holders, Mathematical and Computer Modeling, vol. 16 no. 8-9 (1992), pp. 103-116, Elsevier BV [doi] .

Duke University * Arts & Sciences * Political Science * Faculty * Staff * Grad * Master * Foreign Exchange * Reload * Login